# SDR VNAA0112014

- Difficulty date: December 20, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 17,624 hours, 15,930 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sensor
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO AZO,FLIGHT 4169 RECEIVED A LEFT HAND ENGINE HIGH OIL PRESSURE INDICATION,  FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED TO TOL.  MAINTENANCE INSPECTED AND CLEA NED THE OIL PRESSURE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-00- 00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE .
